# SDR GNB2006F00000

- Difficulty date: December 6, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N4643N
- Make and model: Cessna 402C
- Aircraft serial: 402C0006
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Stripped
- Location: Magneto
- Part time: 2,028 hours
- Component: Magneto, Cont
- Component part number: E01LA034R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, RAN ROUGH, LANDED.  RUNUP FOUND RT MAGNETO ROUGH AND EXCESSIVE DROP.  (SW01200603304) (K)
